en
Scientific article
English

Duistermaat-Heckman measures and moduli spaces of flat bundles over surfaces

Published inGeometric and functional analysis, vol. 12, no. 1, p. 1-31
Publication date2002
Abstract

We introduce Liouville measures and Duistermaat–Heckman measures for Hamiltonian group actions with group valued moment maps. The theory is illustrated by applications to moduli spaces of flat bundles on surfaces.

Citation (ISO format)
ALEKSEEV, Anton, MEINRENKEN, Eckhard, WOODWARD, C. Duistermaat-Heckman measures and moduli spaces of flat bundles over surfaces. In: Geometric and functional analysis, 2002, vol. 12, n° 1, p. 1–31. doi: 10.1007/s00039-002-8234-z
Main files (1)
Article (Published version)
accessLevelRestricted
Identifiers
ISSN of the journal1016-443X
556views
1downloads

Technical informations

Creation10/28/2010 1:48:00 PM
First validation10/28/2010 1:48:00 PM
Update time03/14/2023 4:08:30 PM
Status update03/14/2023 4:08:30 PM
Last indexation01/15/2024 9:47:30 PM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack